# SDR 20000821SH008

- Difficulty date: August 11, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N94203
- Make and model: Cessna T210L
- Aircraft serial: 21060537
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 94100100
- Condition: Corroded
- Location: Internal
- Part time: 760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED SLICK MAGNETOS ON CESSNA T210L.  DURING ANNUAL, INSPECTED MAGS INTERNALLY FOR CONDITION.  FOUND SEVERE MOISTURE-CASED CORROSION ALL AROUND INSIDE.  MAGNETO MANUAL CALLS FOR INSPECTION OF 6200 SERIES EACH 100 HOURS, NOTHING FOUND FOR INSPECTION OF 6300 SERIES.  MANUAL SAYS TO CLEAN CORROSION AND RE-INSTALL.  CORROSION SO EXTENSIVE, MAGS REPLACED.  SLICK AD 88-25-04 ADDRESSES THIS PROBLEM, BUT THESE MAGS, 6320 SERIES, ARE NOT IN THE APPLICABILITY SECTION.  SUBMITTER STATED AD SHOULD BE REVISED TO INCLUDE 6300 SERIES PRESSURIZED MAGNETOS.  (X)
